Pudge problem, women only pls?
I need help with this. I am on depo prevara and I already plan to come off of it. I have to take birth control for my endometriosis and I will be switching to Alesse. Anyhow I have gained weight on my lower half of my body and my upper half is too skinny. Buying clothes is hard. I am super skinny from the waist up but from the waist down I am pudging up and have really bad cellulite! I need to correct this somehow and I am taking gym classes (cardio and yoga) 3x a week and I dont eat junk food but the weight is only increasing on my lower trunk area. I dont know what to do, I look like someone squeazed me and everything went to the bottom. Why does this happen??? Should I completely come off the birth control? HELP! Ive tried the cellulite treatments and creams, is hormonal weight gain that hard to loose?
More Answers to “Pudge problem, women only pls?“if it runs in your family to have big bottoms than you cant do much.but if its all due to hormonal weight gain than just stick wit the gym for a while its going to take time to show results.
I am also on Depo, and I am thinking about getting off of it. Yes, hormonal wieght is hard to lose. I am trying also. Once the depo is out of your system, it should get a little easier. Good luck.